Integrated harnack inequalities on lie groups

Bruce K. Driver University of California Maria Gordina University of Connecticut

Differential Geometry mathscidoc:1609.10148

Journal of Differential Geometry, 83, (3), 501-550, 2009
We show that the logarithmic derivatives of the convolution heat kernels on a uni-modular Lie group are exponentially integrable. This result is then used to prove an “integrated” Harnack inequality for these heat kernels. It is shown that this integrated Harnack inequality is equivalent to a version of Wang’s Harnack inequality. (A key feature of all of these inequalities is that they are dimension independent.) Finally, we show these inequalities imply quasi-invariance properties of heat kernel measures for two classes of infinite dimensional “Lie” groups.
No keywords uploaded!
[ Download ] [ 2016-09-11 20:30:01 uploaded by admin ] [ 339 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{bruce2009integrated,
  title={INTEGRATED HARNACK INEQUALITIES ON LIE GROUPS},
  author={Bruce K. Driver, and Maria Gordina},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911203001080236805},
  booktitle={Journal of Differential Geometry},
  volume={83},
  number={3},
  pages={501-550},
  year={2009},
}
Bruce K. Driver, and Maria Gordina. INTEGRATED HARNACK INEQUALITIES ON LIE GROUPS. 2009. Vol. 83. In Journal of Differential Geometry. pp.501-550. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911203001080236805.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved